My gastroparesis started acting up and my Doctor sent me 4mg of Zofran. It didn’t work and gave me a headache. Can I increase the dosage to 8mg safely and will taking Tylenol or Ibuprofen help with the headaches.
Are you're positive the Zofran gave you a headache? Or are you just guessing? If you're positive Zofran is causing headaches, I would talk to your primary medical care about switching anti-voming meds. Why would you keep taking something that makes you worse, and doesn't work, as you mentioned?
I take 8mg of Zofran when my withdrawals/"IBS" nausea-into-random-vomit acts up. It nukes my vomit-nausea away and doesn't cause any headaches. It does cause constipation. I find 8mg to be safe for myself. It's a standard dose I see often when customers that suffer nausea come in my shop. But you should ask your medical care provider if he, she, it, they, feel its safe for you. They get paid for this. It's literally their job and I bet Its more comforting to hear an answer from them than a stranger online.
Tylenol and Ibuprofen do help headaches, but they're not the best friends to anyone with GI problems. You can take it to help, but you might get stomach cramps, nausea (isn't that why you took Zofran), and other lame side effects.
Oh. Are you taking it for nausea or when you're about to vom? I take it when I'm going to vom. Like when my stomach starts pumping and my mouth salivates. It stops it. It doesn't help nausea. Just the prevention of unnecessary vomit.
Stay hydrated and good luck!
- Tylenol Drug Information
- Zofran Drug Information
- Ibuprofen Drug Information
- Ondansetron Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Apr 2010 • 2 answers
Updated 15 Sep 2011 • 5 answers
Updated 7 Nov 2016 • 1 answer
Posted 10 Jan 2019 • 0 answers
Updated 25 Jan 2019 • 1 answer